# SDR UPS97222157

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162276
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 6 KREUGER FLAP CORRODED BEYOND LIMITS OF SRM.  NR 6 KREUGER FLAP ASSY REPLACED IAW MM 27-81-01.
